Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 89, NWS St. Louis, MO

April 20, 2025Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 20, 2025, 4:51 PM CDT for Boone County, Callaway County, Missouri. It was in force for 54 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2025, 4:51 PM CDT (21:51 UTC)
Expired
Apr 20, 2025, 5:45 PM CDT
In force
54 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.0 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:09 PM CDTTSTM WND DMG2 Nne Columbia, MOMultiple tree trunks snapped.
Apr 20, 5:16 PM CDTTSTM WND GST 583 Ne Ashland, MO
Apr 20, 5:17 PM CDTTSTM WND GST 662 Ne Jefferson City, MO
Apr 20, 5:18 PM CDTTSTM WND DMG2 Nnw Columbia, MORoof damage to Parkade Baptist Church.
Apr 20, 5:18 PM CDTTSTM WND DMG2 Nnw Columbia, MOTree damage varying from downed limbs to uprooted trees.
Apr 20, 5:18 PM CDTTORNADO5 Wsw Murry, MOCorrects previous tornado report from 5 WSW Murry. An NWS survey team found high-end EF1 tornado damage along a path extending from Highway 763 and northeast through Columbia, MO. This tornado was on the ground from 5:18pm until 5:25pm and had a path length of
Apr 20, 5:19 PM CDTTSTM WND DMG3 Ne Columbia, MOSmall outbuildings damaged.
Apr 20, 5:20 PM CDTTSTM WND DMG5 Wsw Murry, MOAn outbuilding and a warehouse were significantly damaged, per images.
Apr 20, 5:20 PM CDTTSTM WND GST 652 W Columbia, MOEstimated winds.
Apr 20, 5:26 PM CDTTSTM WND GST 667 Ese Columbia, MOCorrects previous tstm wnd gst report from 7 ESE Columbia. At Columbia-Bradford MO Ag site.
Apr 20, 5:31 PM CDTTSTM WND DMG4 Wnw Kingdom City, MOThe NWS surveyed straight line wind damage at a farm north-northwest of Kingdom City. Photos provided by county law enforcement show extensive damage to multiple farm outbuildings. Large, healthy tree branches were also snapped on the property.
Apr 20, 5:33 PM CDTTSTM WND GST 667 Ese Columbia, MOAt Columbia-Bradford MO Ag site.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.9 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

647 
WUUS53 KLSX 202151
SVRLSX
MOC019-027-202245-
/O.NEW.KLSX.SV.W.0089.250420T2151Z-250420T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
451 PM CDT Sun Apr 20 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Boone County in central Missouri...
  Callaway County in central Missouri...

* Until 545 PM CDT.

* At 451 PM CDT, Severe thunderstorms were located along a line from 
  14 miles north of Tipton to 22 miles south of Hickory Hill, or 
  along a line from 14 miles north of Tipton to 37 miles southwest 
  of Jefferson City, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Rocheport around 505 PM CDT.

Other locations impacted by the severe thunderstorm include Lupus, 
Wilton, McBaine, Hartsburg, Harrisburg, Guthrie, Wainwright, 
Carrington, Tebbetts and Hatton.

This includes the following State Parks...
Rock Bridge State Park, Finger Lakes State Park and Jewell Cemetery 
Historic Site.

This includes Interstate 70 in Missouri between exits 115 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
central Missouri.

&&

LAT...LON 3898 9257 3925 9243 3924 9210 3906 9212
      3906 9187 3867 9186 3860 9194 3856 9206
      3858 9217 3860 9220 3864 9222 3868 9236
      3872 9234 3874 9240 3876 9241 3879 9238
      3882 9238 3883 9244 3887 9248 3891 9248
TIME...MOT...LOC 2150Z 231DEG 44KT 3886 9276 3861 9255 3809 9250

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
2 follow-up statements
251 
WWUS53 KLSX 202211
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
511 PM CDT Sun Apr 20 2025

MOC019-027-202245-
/O.CON.KLSX.SV.W.0089.000000T0000Z-250420T2245Z/
Boone MO-Callaway MO-
511 PM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT 
FOR BOONE AND CALLAWAY COUNTIES...

At 511 PM CDT, severe thunderstorms were located along a line from 
near Midway to 7 miles northwest of Jefferson City, or along a line 
from 10 miles northwest of Columbia to 7 miles northwest of 
Jefferson City, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained spotters reported. At 4:50 PM a 61 mph wind gust
         was reported near California, MO.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will be near...
  Easley and Rocheport around 505 PM CDT.

Other locations impacted by the severe thunderstorm include Wilton, 
McBaine, Lupus, Hartsburg, Harrisburg, Guthrie, Carrington, Hatton 
and Kingdom City.

This includes the following State Parks...
Rock Bridge State Park, Finger Lakes State Park and Jewell Cemetery 
Historic Site.

This includes Interstate 70 in Missouri between exits 115 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms have produced damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
central Missouri.

&&

LAT...LON 3898 9257 3925 9243 3924 9210 3906 9212
      3906 9187 3867 9186 3860 9194 3856 9206
      3858 9217 3860 9220 3864 9222 3868 9236
      3872 9234 3874 9240 3876 9241 3879 9238
      3882 9238 3883 9244 3887 9248 3891 9248
TIME...MOT...LOC 2151Z 231DEG 44KT 3887 9274 3869 9254 3850 9250

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

19
285 
WWUS53 KLSX 202215
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
515 PM CDT Sun Apr 20 2025

MOC019-027-202245-
/O.CON.KLSX.SV.W.0089.000000T0000Z-250420T2245Z/
Boone MO-Callaway MO-
515 PM CDT Sun Apr 20 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT 
FOR BOONE AND CALLAWAY COUNTIES...

At 515 PM CDT, severe thunderstorms were located along a line from 
near Midway to 5 miles northwest of Holts Summit, or along a line 
from 9 miles northwest of Columbia to 5 miles northwest of Holts 
Summit, moving northeast at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained spotters reported. At 4:50 PM a 61 mph wind gust
         was reported near California, MO.

IMPACT...Expect considerable tree damage. Damage is likely to
         mobile homes, roofs, and outbuildings.

This severe thunderstorm will be near...
  Easley and Rocheport around 505 PM CDT.

Other locations impacted by the severe thunderstorm include Wilton, 
McBaine, Lupus, Hartsburg, Harrisburg, Guthrie, Carrington, Hatton 
and Kingdom City.

This includes the following State Parks...
Rock Bridge State Park, Finger Lakes State Park and Jewell Cemetery 
Historic Site.

This includes Interstate 70 in Missouri between exits 115 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms have produced widespread 
damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 700 PM CDT for a portion of 
central Missouri.

&&

LAT...LON 3898 9257 3925 9243 3924 9210 3906 9212
      3906 9187 3867 9186 3860 9194 3856 9206
      3858 9217 3860 9220 3864 9222 3868 9236
      3872 9234 3874 9240 3876 9241 3879 9238
      3882 9238 3883 9244 3887 9248 3891 9248
TIME...MOT...LOC 2211Z 232DEG 44KT 3902 9248 3885 9228 3866 9224

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:04 PM CDT, 1 hour 47 minutes earlier. Its key messages:

  • The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
  • Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 3:04 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
304 PM CDT Sun Apr 20 2025

.KEY MESSAGES...

- The threat for severe thunderstorms will continue as storms move
  eastward. All hazards remain possible through this evening.

- Near to above normal temperatures stretch through the upcoming
  week with dry conditions Monday and Tuesday. The pattern becomes
  active once again beginning midweek.

&&

.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025

Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.

Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.

Gosselin

&&

.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025

(Monday - Monday Night)

A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.

A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.

(Tuesday - Next Sunday)

A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.

A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.

For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1214 PM CDT Sun Apr 20 2025

Low ceilings will gradually lift and scatter from south to north
as a warm front moves through. Winds will also slowly veer from
the east/southeast to the south ahead of a cold front. This front
will bring the best chances of showers and thunderstorms to the
area as it moves from west to east. The storms are most likely to
impact central Missouri sites late this afternoon, followed by
KUIN and metro St. Louis early this evening. Added IFR
visibilities and strong winds (40 knots) for these storms at
KCOU/KJEF/KUIN. Storms may tend to weaken by the time they reach
metro St. Louis so wind with a bit more conservative wind speeds
and visbys for now. Behind the front, look for a wind shift to the
southwest and then west followed by a return to low MVFR ceilings
in stratus.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 20, 3:10 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
310 PM CDT Sun Apr 20 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-212015-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
310 PM CDT Sun Apr 20 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Showers and thunderstorms are expected through late this evening. The
strongest thunderstorms will be capable of large hail, damaging
winds, and tornadoes.

Locally heavy rain is possible in and around thunderstorms, posing
an isolated threat for flash flooding. A flash flood watch remains
in effect through 1 AM tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Showers and thunderstorms are possible Tuesday night through
Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wind damage or hail to the
National Weather Service.

Gosselin

In the hours before

Local storm report, Apr 20, 2:39 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
239 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     Tstm Wnd Dmg     1 SW Guthrie            38.74N 92.11W
04/20/2025                   Callaway           MO   Public

            Roof partially peeled off home. 18 to 20
            inch diameter tree branches snapped from
            multiple trees about 3 to 4 feet from the
            ground.

&&

LSJ
Local storm report, Apr 20, 2:41 PM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
241 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Tstm Wnd Dmg     1 W Guthrie             38.76N 92.11W
04/20/2025                   Callaway           MO   Public

            Report of multiple trees sustaining damage
            of unknown extent.

&&

LSJ
Local storm report, Apr 20, 2:42 PM CDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
242 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Tstm Wnd Dmg     1 SW Guthrie            38.74N 92.11W
04/20/2025                   Callaway           MO   Public

            Corrects previous tstm wnd dmg report from 1
            SW Guthrie. Roof partially peeled off home.
            18 to 20 inch diameter tree branches snapped
            from multiple trees about 3 to 4 feet from
            the ground.

&&

LSJ
Local storm report, Apr 20, 3:35 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
335 PM CDT Sun Apr 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     Tstm Wnd Dmg     Guthrie                 38.76N 92.10W
04/20/2025                   Callaway           MO   Law Enforcement

            Roof of house damaged.

&&

MRB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:23 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 19, 8:28 PM CDTRiver Flood WarningLSXCrawford, Washington61 hr
Apr 19, 8:28 PM CDTRiver Flood WarningLSXCrawford20 hr
Apr 20, 6:13 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage31 min
Apr 20, 6:53 AM CDTRiver Flood WarningLSXJefferson61 hr
Apr 20, 7:57 AM CDTRiver Flood WarningLSXOsage57 hr
Apr 20, 7:57 AM CDTRiver Flood WarningLSXCole49 hr
Apr 20, 8:28 AM CDTRiver Flood WarningLSXBoone23 hr
Apr 20, 10:37 AM CDTRiver Flood WarningLSXFranklin47 hr
Apr 20, 12:38 PM CDTTornado WarningLSXCole, Moniteau43 min
Apr 20, 1:31 PM CDTTornado WarningLSXCallaway44 min
Apr 20, 4:18 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau57 min
Apr 20, 4:32 PM CDTTornado WarningLSXMoniteau37 min
Apr 20, 4:54 PM CDTSevere Thunderstorm WarningLSXOsage66 min
Apr 20, 5:01 PM CDTTornado WarningLSXBoone, Moniteau35 min
Apr 20, 5:13 PM CDTSevere Thunderstorm WarningLSXCole17 min
Apr 20, 5:25 PM CDTTornado WarningLSXAudrain, Boone, Callaway39 min
Apr 20, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAudrain, Boone, Callaway, Monroe, Montgomery, Ralls45 min
Apr 20, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Shelby41 min
Apr 20, 5:44 PM CDTTornado WarningLSXCallaway, Montgomery46 min
Apr 20, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren44 min
Apr 20, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike, Ralls42 min
Apr 20, 6:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Franklin, Gasconade, Iron, Reynolds, Washington53 min
Apr 20, 6:07 PM CDTTornado WarningLSXLincoln, Pike38 min
Apr 20, 6:11 PM CDTTornado WarningLSXPike, Ralls49 min
Apr 20, 6:15 PM CDTSevere Thunderstorm WarningLSXLewis, Marion60 min
Apr 20, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren40 min
Apr 20, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike20 min
Apr 20, 6:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more64 min
Apr 20, 6:58 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 4 more62 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.